MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS
Model Number 24690
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: used the first date of the month of the aware date as no event date was provided.
 
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the moderately calcified renal artery.A 7.0mmx15mmx135cm sterling balloon catheter was advanced for dilatation.However, during inflation, the balloon ruptured at below nominal pressure when second plain old balloon angioplasty was performed.The procedure was completed with another of the same device.No patient complications were reported.

Brand Name
STERLING
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9443855
Report Number2134265-2019-15270
Device Sequence Number16704920
Product Code LIT
UDI-Device Identifier08714729859789
UDI-Public08714729859789
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141150
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/22/2020
Device Model Number24690
Device Catalogue Number24690
Device Lot Number0023702256
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/02/2019
Initial Report FDA Received Date12/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1